# SDR DALA2014110705976

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 68,079 hours, 30,682 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND ROW 24ABC EMERGENCY LIGHT AISLE WIRE NEEDS RECRIMPING.  MAINTENANCE REINSTALLED WIRE INTO SEAT MOUNTED LIGHT ASSEMBLY AND FUNCTIONAL CHECK WAS NORMAL.
